SIGN UP

Senior Dog With Heart Problem and Effects of Iron Tablets

Avatar Image
maggiemcgill | 01:21 Sat 30th May 2009 | Animals & Nature
0 Answers
My Jack Russell (elderly) has recently been diagnosed with an enlarged heart; this is pushing against his wind pipe making him cough rather deeply. Other than the tablet for the condition the Vet advised an iron supplement; since then his stools tend to be black, and this evening after his feed he vomited. I researched the net but could only find side effects for humans, which included dark stools and vomiting, weak/fast heart rate was also included. Would the heart rate side-effect work the same way for a dog, if so is it wise with a dog that has a heart condition to be taking these? Any alternative suggestions or help would be gratefully appreciated, Thank You.
p.s. I must add that despite his age he is an extremely sprightly fellow & when on walks can put us to shame



Answers

rss feed

Best Answer

Nobody has yet answered this question. Once some answers have been given, maggiemcgill will be able to select one answer as the best. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
There are no answers available for this question.

rss feed

Do you know the answer?

Senior Dog With Heart Problem and Effects of Iron Tablets

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.